# SDR DALA2022020100651

- Difficulty date: January 31, 2022
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N698DL
- Make and model: Boeing 757232
- Aircraft serial: 29911
- Aircraft time: 72,493 hours, 27,746 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 698 AC HAS LARGE AREA OF GROUND DAMAGE BELOW R3 DOOR. CORRECTIVE ACTION: REF N/R 11. INSTALLED FUSELAGE SKIN REPAIR AT - FUSELAGE - SECTION 46 - STA 1621 , A-18R TO S-24R REF ERA 596579-14 REV ORG SECTION I TEMPORARY REPAIR INSTRUCTIONS. (8476020)
